Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 16, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at Feb 15, 2021, 3:15 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 3:15 PM CST (21:15 UTC)
- Expired
- Feb 16, 2021, 3:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
466 WHUS74 KHGX 152115 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 315 PM CST Mon Feb 15 2021 GMZ330-335-160515- /O.EXP.KHGX.GL.W.0002.000000T0000Z-210215T2100Z/ /O.NEW.KHGX.SC.Y.0016.210215T2115Z-210216T0900Z/ /O.CON.KHGX.LO.Y.0007.000000T0000Z-210216T1500Z/ Matagorda Bay-Galveston Bay- 315 PM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and rough. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...For the Low Water Advisory, until 9 AM CST Tuesday. For the Small Craft Advisory, until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ350-355-370-375-160515- /O.EXP.KHGX.GL.W.0002.000000T0000Z-210215T2100Z/ /O.NEW.KHGX.SC.Y.0016.210215T2115Z-210216T0900Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 315 PM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
1 follow-up statement
097 WHUS74 KHGX 160421 MWWHGX URGENT - MARINE WEATHER MESSAGE National Weather Service Houston/Galveston TX 1021 PM CST Mon Feb 15 2021 GMZ330-335-161230- /O.CON.KHGX.LO.Y.0007.000000T0000Z-210216T1500Z/ /O.CON.KHGX.SC.Y.0016.000000T0000Z-210216T0900Z/ Matagorda Bay-Galveston Bay- 1021 PM CST Mon Feb 15 2021 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and rough. * WHERE...Matagorda Bay and Galveston Bay. * WHEN...For the Low Water Advisory, until 9 AM CST Tuesday. For the Small Craft Advisory, until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ GMZ350-355-370-375-160900- /O.CON.KHGX.SC.Y.0016.000000T0000Z-210216T0900Z/ Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 1021 PM CST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 3 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 12:15 PM CST, 3 hours earlier.
Area forecast discussion, Feb 15, 12:15 PM CST, 3 hours before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1215 PM CST Mon Feb 15 2021
.UPDATE...
The bulk of the precipitation has ended; however, thermal
soundings still suggest a bit of saturation and lift in the
dendritic zone through early this evening. Given that,have added
some light snow/flurries through mid-late afternoon. No
additional accumulation is expected. Gusty northwest winds are
also expected this afternoon, leading to wind chills in the
single digits above and below (mainly across the Brazos Valley).
05
.AVIATION [18Z TAF Issuance]...
The main concern this afternoon will be Light snow showers or
flurries and gusty conditions. -SN or flurries should continue
through mid/late afternoon at most terminals. Gusty northwest
winds up to 30 knots will be possible, with higher gusts along the
coastal sites. Conditions will gradually improve to VFR tonight
as the high pressure builds in. However, some high-end MVFR
ceilings may persist through the rest of the period, mainly around
KGLS. 05
&&
.PREV DISCUSSION /Issued 613 AM CST Mon Feb 15 2021/...
.LONG TERM [Tuesday Night Through Sunday]...
Overnight temperatures on Tuesday will warm by over 20 degrees
across some parts of the area when compared to the previous night
due to increased cloud cover and WAA from onshore flow. Temps
will be near 40 along the coast and in our southern counties, near
30 for central counties, and the mid-20s for northern counties. A
drastic improvement from the single digits and teens the night
before, though still very cold.
By Wednesday, a coastal low is expected to develop ahead of the next
front. That continued onshore flow and increased cloud coverage will
help increase temperatures once again. GFS and Euro are showing
850mb temp advection near 20-25 C/hr. However, central and northern
counties will still only reach daytime highs of near or below
freezing. That being said, with forecast soundings showing a large
pocket of warm air aloft and a very shallow below freezing layer
near the surface, and surface temps at or below freezing for
northern and central counties, the return of wintry precipitation is
expected. Right now profiles indicate a freezing rain type event,
once again, with the northern counties having the highest chances.
Along the coast it is expected to be too warm, so only cold rain is
expected with this system. The GFS and Euro both show some wrap-
around precip behind this front as it pushes out on Thursday. Both
models show an upper-level jet streak forming north of our CWA with
our far northern counties underneath the left entrance region. These
favorable upper-level dynamics as well as strong CAA behind the
front will bring possible snow to our northern counties once again
late Wed/early Thursday.
Thursday through Saturday will see drastic improvements in
conditions with a gradual warming trend due to a high pressure
settling in. Overnight lows will dive back down to below freezing
Thursday night in the wake of Wednesday's front. That should be
short-lived as skies clear, allowing daytime heating in addition to
the return of onshore flow which will bring back some much needed
WAA. Temps will reach back to the 40s by Friday and then the 50s and
60s by Saturday.
Towards the end of the long-term forecast period, another shortwave
trough develops over the North Central Plains on Sunday and Monday
and the resultant surface front is expected to push through our CWA.
Fortunately, it is expected to remain warm enough for just a rain
event, no snow or wintry mix. KBL
.MARINE...
Gale force winds are expected to slowly diminish later today, but
winds and seas will remain elevated the next several day. Sleet
and snow should taper off toward mid morning, but some flurries
remain possible in the coastal waters. Bitterly cold temperatures
will persist with temperatures below freezing and wind chills
below zero at times into Tuesday morning. A coastal trough will
develop along the middle Texas coast during the day Tuesday,
allowing for a slight warm up, but bring another round of
unsettled marine conditions into Thursday until it passes.
Another front will push off the coast in its wake with moderate to
strong northwesterly winds, cold temperatures and elevated seas.
47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 2 25 23 35 25 / 0 0 70 80 20
Houston (IAH) 8 30 29 41 30 / 0 0 30 80 40
Galveston (GLS) 16 39 40 54 35 / 20 10 60 90 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Hard Freeze Warning until noon CST Tuesday for the following
zones: Austin...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island and Bolivar
Peninsula...Grimes...Houston...Inland Brazoria...Inland
Galveston...Inland Harris...Inland Jackson...Inland
Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
Wind Chill Warning until noon CST Tuesday for the following
zones: Austin...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island and Bolivar
Peninsula...Grimes...Houston...Inland Brazoria...Inland
Galveston...Inland Harris...Inland Jackson...Inland
Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
Winter Storm Warning until 6 PM CST this evening for the
following zones: Austin...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island and Bolivar
Peninsula...Grimes...Houston...Inland Brazoria...Inland
Galveston...Inland Harris...Inland Jackson...Inland
Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
GM...Low Water Advisory until 9 AM CST Tuesday for the following
zones: Galveston Bay...Matagorda Bay.
Gale Warning until 3 PM CST this afternoon for the following
zones: Coastal waters from Freeport to Matagorda Ship
Channel TX out 20 NM...Coastal waters from High Island to
Freeport TX out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to Matagorda Ship Channel TX
from 20 to 60 NM...Waters from High Island to Freeport TX
from 20 to 60 NM.
&&In the hours before
Local storm report, Feb 15, 2:39 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
239 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM SLEET 4 NE PEARLAND 29.60N 95.23W
02/15/2021 E0.3 INCH HARRIS TX PUBLIC
QUARTER INCH MIX OF SLEET AND SNOW NEAR
SAGEMONT AREA.
&&Local storm report, Feb 15, 2:43 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM SLEET 2 SW BELLAIRE 29.68N 95.49W
02/15/2021 M1.2 INCH HARRIS TX PUBLIC
1.2 INCHES OF SLEET AND SNOW MIX.
&&Local storm report, Feb 15, 2:50 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
250 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM SLEET MEADOWS 29.65N 95.58W
02/15/2021 M0.1 INCH FORT BEND TX LAW ENFORCEMENT
ICE ACCUMULATIONS ON IRRIGATION PIPES.
SEVERAL PIPES HAVE FROZEN AND BURST.
&&Local storm report, Feb 15, 2:55 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
255 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SLEET 6 WNW THE WOODLANDS 30.20N 95.57W
02/15/2021 M1.4 INCH MONTGOMERY TX PUBLIC
1.4 INCH MIX OF SLEET AND SNOW. TREES
DOWNED.
&&Local storm report, Feb 15, 3:01 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
301 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM SNOW 1 NW HEDWIG VILLAGE 29.79N 95.53W
02/15/2021 M1.2 INCH HARRIS TX PUBLIC
1.2 INCH MIX OF SNOW AND SLEET. BURST PIPES
AT APARTMENT COMPLEX.
&&Local storm report, Feb 15, 3:04 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
304 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM FREEZING RAIN 4 NNW NAVASOTA 30.44N 96.11W
02/14/2021 M0.01 INCH GRIMES TX DEPT OF HIGHWAYS
0400 PM FREEZING RAIN 1 ESE PRAIRIE VIEW 30.08N 95.97W
02/14/2021 E0.01 INCH WALLER TX PUBLIC
ICING ON HWY 290 OVERPASS AT JAMES MUSE
PARKWAY RESULTING IN MINOR ACCIDENTS AND
CARS SLIDING. HWY 290 ROAD CLOSURE.
0404 PM SLEET 5 ENE MADISONVILLE 30.97N 95.83W
02/14/2021 M0.3 INCH MADISON TX COUNTY OFFICIAL
GLAZE ON SURFACES WITH SLOW ACCUMULATION.
0406 PM FREEZING RAIN 5 ENE MADISONVILLE 30.98N 95.83W
02/14/2021 M0.03 INCH MADISON TX EMERGENCY MNGR
GLAZE ON SURFACES.
0542 PM FREEZING RAIN 3 ESE KATY 29.79N 95.78W
02/14/2021 E0.01 INCH HARRIS TX DEPT OF HIGHWAYS
SH-99 CLOSED AT I-10 DUE TO ICE.
0600 PM FREEZING RAIN 1 WNW MAGNOLIA 30.21N 95.76W
02/14/2021 E0.01 INCH MONTGOMERY TX DEPT OF HIGHWAYS
FM-1774 AT FM-1486 TO FM-1488 CLOSED. ICE ON
ROADWAYS.
0620 PM FREEZING RAIN 2 SW KATY 29.78N 95.85W
02/14/2021 E0.01 INCH FORT BEND TX EMERGENCY MNGR
CANE ISLAND PARKWAY BRIDGE OVER I-10 IS
CLOSED DUE TO ICE.
0636 PM FREEZING RAIN 3 NE BEASLEY 29.52N 95.87W
02/14/2021 E0.01 INCH FORT BEND TX EMERGENCY MNGR
SPUR-10 AT HWY 59 CLOSED DUE TO ICE ON
BRIDGE.
0727 PM FREEZING RAIN 1 ESE HOUSTON 29.76N 95.37W
02/14/2021 E0.01 INCH HARRIS TX PUBLIC
NUMEROUS ROADS AND OVERPASSES ARE CLOSED DUE
TO ICY CONDITIONS ACROSS HARRIS COUNTY.
0915 PM FREEZING RAIN 3 SE BAYOU VISTA 29.30N 94.90W
02/14/2021 E0.01 INCH GALVESTON TX DEPT OF HIGHWAYS
ICE ON GALVESTON CAUSEWAY BRIDGE.
0922 PM SLEET 7 NNE WALLER 30.16N 95.89W
02/14/2021 U0.3 INCH WALLER TX FIRE DEPT/RESCUE
ICE AND SLEET ACCUMULATING ON FM 1488 NORTH
OF WALLER.
1000 PM SLEET 2 NW HUNTSVILLE 30.74N 95.57W
02/14/2021 M0.3 INCH WALKER TX EMERGENCY MNGR
SLEET AND ICE WITH MULTIPLE WRECKS INVOLVING
MULTIPLE VEHICLES.
0106 AM SLEET 2 ENE DICKINSON 29.46N 95.04W
02/15/2021 M0.1 INCH GALVESTON TX EMERGENCY MNGR
MIX OF SLEET AND ICE IN THE DICKINSON AREA
(TRACE TO 1/16 INCHES).
0154 AM SNOW 3 NE GALVESTON 29.26N 94.86W
02/15/2021 M0.1 INCH GALVESTON TX OFFICIAL NWS OBS
THUNDER AND SNOW AT KGLS BETWEEN 154 AM AND
252 AM.
0232 AM SLEET 5 WSW BUNKER HILL VILLA 29.75N 95.61W
02/15/2021 M4.0 INCH HARRIS TX PUBLIC
MIX OF SLEET AND SNOW. POWER OUTAGE TOO.
0320 AM SLEET 4 SW THE WOODLANDS 30.12N 95.54W
02/15/2021 M2.0 INCH HARRIS TX PUBLIC
MIX OF SLEET AND SNOW. POWER OUT TOO.
0346 AM SLEET 1 WNW KINGWOOD 30.06N 95.19W
02/15/2021 M1.0 INCH HARRIS TX PUBLIC
MIX OF SLEET AND SNOW. SOME ICE BUILDUP TOO.
0428 AM SNOW 2 SW MISSION BEND 29.67N 95.69W
02/15/2021 M0.1 INCH FORT BEND TX PUBLIC
SLEET CHANGING OVER TO BIG SNOWFLAKES TO THE
NW OF SGR.
0512 AM SLEET 1 WNW TOWN WEST 29.67N 95.65W
02/15/2021 M2.0 INCH FORT BEND TX PUBLIC
MIX OF SLEET AND SNOW. POWER OUTAGE TOO.
0526 AM SLEET 6 NNE TOMBALL 30.18N 95.59W
02/15/2021 M1.0 INCH MONTGOMERY TX PUBLIC
MIX OF SLEET AND SNOW. POWER OUTAGE TOO.
0530 AM SLEET 2 NW LAKE JACKSON 29.07N 95.47W
02/15/2021 M0.2 INCH BRAZORIA TX PUBLIC
MIX OF FREEZING RAIN, DRIZZLE AND SMALL
SLEET PELLETS.
0600 AM SNOW 2 NW HUNTSVILLE 30.73N 95.57W
02/15/2021 M3.5 INCH WALKER TX EMERGENCY MNGR
3.5 INCHES OF SNOW AND POWER OUTAGES.
0645 AM SNOW WEST UNIVERSITY PLACE 29.72N 95.44W
02/15/2021 E0.8 INCH HARRIS TX TRAINED SPOTTER
A GLAZE OF ICE (HARDLY MEASURABLE), SLEET ON
TOP, THEN FLUFFY SNOW.
0652 AM SNOW BRYAN 30.67N 96.37W
02/15/2021 M3.5 INCH BRAZOS TX BROADCAST MEDIA
MEASURED AT THE KBTX STUDIO.
0654 AM SNOW 2 SE LA PORTE 29.65N 95.02W
02/15/2021 M0.3 INCH HARRIS TX AMATEUR RADIO
AROUND 1/4 INCH MIXED SLEET AND SNOW IN THE
LA PORTE AREA.
0658 AM SNOW TOMBALL 30.10N 95.61W
02/15/2021 M3.0 INCH HARRIS TX AMATEUR RADIO
2.5 TO 3 INCHES OF A SLEET AND SNOW MIX IN
THE TOMBALL AREA.
0700 AM SNOW BELLAIRE 29.70N 95.47W
02/15/2021 M1.0 INCH HARRIS TX EMERGENCY MNGR
1 INCH OF SNOW IN THE BELLAIRE AREA.
0700 AM SNOW 1 N NASSAU BAY 29.56N 95.09W
02/15/2021 M0.5 INCH HARRIS TX AMATEUR RADIO
1/4 TO 1/2 INCH THICK SNOW ON GROUND.
0714 AM SNOW 4 N MEADOWS 29.71N 95.58W
02/15/2021 M0.8 INCH HARRIS TX PUBLIC
0725 AM SLEET 1 NNE FRIENDSWOOD 29.53N 95.19W
02/15/2021 M0.5 INCH HARRIS TX PUBLIC
1/2 INCH OF SLEET IN FRIENDSWOOD.
0730 AM SNOW 3 E WEST UNIVERSITY PLA 29.72N 95.38W
02/15/2021 M0.7 INCH HARRIS TX TRAINED SPOTTER
0.7 INCHES OF SNOW AND SLEET IN THE MUSEUM
PARK AREA OF HOUSTON.
0735 AM SNOW 1 SE KINGWOOD 30.05N 95.18W
02/15/2021 M3.0 INCH HARRIS TX PUBLIC
2 TO 3 INCHES OF A SLEET-SNOW MIX ON
KINGWOOD AREA ROADWAYS.
0738 AM SNOW 1 NE ANAHUAC 29.77N 94.66W
02/15/2021 M0.1 INCH CHAMBERS TX EMERGENCY MNGR
MIX OF SLEET AND SNOW AT 1/8 INCHES.
0745 AM SLEET 2 WNW LEAGUE CITY 29.49N 95.13W
02/15/2021 M0.3 INCH GALVESTON TX COUNTY OFFICIAL
MIX OF SLEET AND SNOW IN LEAGUE CITY AREA.
0750 AM SNOW 2 ENE DICKINSON 29.46N 95.04W
02/15/2021 M2.0 INCH GALVESTON TX EMERGENCY MNGR
1 TO 2 INCHES OF SNOW COVERING ROADWAYS AND
FILED AREAS IN DICKINSON. ICE ACCUMULATIONS
1/8 TO 3/16 INCH.
0754 AM SNOW CYPRESS 29.98N 95.68W
02/15/2021 M3.0 INCH HARRIS TX AMATEUR RADIO
3 INCHES OF MIXED SNOW AND SLEET IN THE
CYPRESS AREA.
0800 AM SLEET 2 NNW WEBSTER 29.55N 95.13W
02/15/2021 M0.3 INCH HARRIS TX PUBLIC
ONE QUARTER INCH OF MOSTLY SLEET WITH A BIT
OF SNOW IN CLEAR LAKE CITY AREA.
0800 AM SNOW 2 NW DICKINSON 29.47N 95.08W
02/15/2021 M0.3 INCH GALVESTON TX NWS EMPLOYEE
ONE QUARTER INCH MIX OF SLEET AND SNOW AT
NWS HGX OFFICE. 1/16 INCH OF ICE
ACCUMULATION ON METAL SURFACES.
0800 AM SLEET 7 SE TOMBALL 30.02N 95.54W
02/15/2021 M0.6 INCH HARRIS TX AMATEUR RADIO
MIX OF SLEET AND SNOW IN SPRING AREA.
0808 AM SNOW 6 WNW MISSION BEND 29.72N 95.76W
02/15/2021 M1.0 INCH FORT BEND TX PUBLIC
1 INCH MIX OF SLEET AND SNOW IN KATY AREA.
0816 AM SNOW 3 NNW NASSAU BAY 29.58N 95.11W
02/15/2021 M0.2 INCH HARRIS TX EMERGENCY MNGR
ONE TENTH SNOW AND ONE TENTH ICE NEAR UH
CLEAR LAKE CAMPUS.
0820 AM SNOW 1 SSE JAMAICA BEACH 29.18N 94.98W
02/15/2021 M0.5 INCH GALVESTON TX PUBLIC
MIX SLEET AND SNOW NEAR JAMAICA BEACH ALONG
WITH ICY ROADS.
0830 AM SLEET 1 S NASSAU BAY 29.54N 95.09W
02/15/2021 M0.4 INCH HARRIS TX EMERGENCY MNGR
3/8 INCH MIX OF SLEET AND SNOW NEAR LAKE
NASSAU.
0830 AM SLEET 1 E EL LAGO 29.57N 95.03W
02/15/2021 M0.1 INCH HARRIS TX EMERGENCY MNGR
ONE EIGHTH INCH MIX OF SLEET AND SNOW IN
SEABROOK AREA.
0830 AM SNOW 1 NNE BRENHAM 30.18N 96.39W
02/15/2021 M1.5 INCH WASHINGTON TX FIRE DEPT/RESCUE
1.5 INCHES MIX OF SLEET AND SNOW.
0832 AM SLEET 3 SW JERSEY VILLAGE 29.86N 95.60W
02/15/2021 M1.5 INCH HARRIS TX AMATEUR RADIO
1.0 TO 1.5 INCH MIXED SLEET AND SNOW IN AND
AROUND THE JERSEY VILLAGE AREA.
0832 AM SLEET 4 SW BUNKER HILL VILLAG 29.73N 95.58W
02/15/2021 M3.0 INCH HARRIS TX AMATEUR RADIO
3 INCHES MIXED SLEET AND SNOW NEAR THE
WOODLAND PARK DRIVE AREA.
0846 AM SLEET 3 WSW BUNKER HILL VILLA 29.75N 95.57W
02/15/2021 M0.5 INCH HARRIS TX AMATEUR RADIO
MIX OF SLEET AND SNOW IN THE BRIARFOREST
AREA TO THE WEST OF HOUSTON.
0850 AM SNOW 2 S COLLEGE STATION 30.59N 96.33W
02/15/2021 M2.5 INCH BRAZOS TX PUBLIC
2 INCHES SNOW NEAR SOUTHLAND AREA OF COLLEGE
STATION.
0900 AM SLEET 6 WNW THE WOODLANDS 30.20N 95.57W
02/15/2021 M1.4 INCH MONTGOMERY TX PUBLIC
1.4 INCH MIX OF SLEET AND SNOW. TREES
DOWNED.
0900 AM SLEET 1 W EL CAMPO 29.19N 96.29W
02/15/2021 M0.4 INCH WHARTON TX COUNTY OFFICIAL
MIX OF SLEET AND SNOW IN EL CAMPO AREA.
NUMEROUS POWER OUTAGES REPORTED.
0900 AM SLEET 2 W HOUSTON 29.77N 95.42W
02/15/2021 M0.1 INCH HARRIS TX PUBLIC
MIX OF SLEET AND SNOW NEAR THE MUSEUM
DISTRICT.
0915 AM SLEET 4 NE GALVESTON 29.27N 94.84W
02/15/2021 M0.5 INCH GALVESTON TX PUBLIC
HALF INCH MIX OF SLEET AND ICE NEAR MOODY
GARDENS.
0920 AM SLEET 1 N BRENHAM 30.17N 96.40W
02/15/2021 M4.0 INCH WASHINGTON TX COUNTY OFFICIAL
3 TO 4 INCHES OF SLEET AND SNOW MIX ACROSS
THE ENTIRE COUNTY. SOME POWER OUTAGES DUE TO
ICE AND WIND ON POWER LINES.
0930 AM SNOW 1 E COLLEGE STATION 30.62N 96.32W
02/15/2021 M6.0 INCH BRAZOS TX TRAINED SPOTTER
6 INCHES OF SNOW NEAR THE TEXAS A&M
UNIVERSITY CAMPUS.
0930 AM SNOW 5 ENE MADISONVILLE 30.97N 95.83W
02/15/2021 M3.0 INCH MADISON TX EMERGENCY MNGR
3 INCHES OF SNOW ATOP ICE.
0955 AM SLEET 1 N FRIENDSWOOD 29.53N 95.20W
02/15/2021 M0.1 INCH GALVESTON TX PUBLIC
ICE ACCUMULATIONS NEAR FRIENDSWOOD CITY
HALL. POWER OUT.
1000 AM SNOW 1 WSW COLLEGE STATION 30.62N 96.34W
02/15/2021 M4.0 INCH BRAZOS TX PUBLIC
UP TO 8 INCH SNOW DRIFTS ON WALLS OF CAMPUS
BUILDINGS. 4 INCHES OF SNOW ON GROUND.
1020 AM SLEET 2 SW BELLAIRE 29.68N 95.49W
02/15/2021 M1.2 INCH HARRIS TX PUBLIC
1.2 INCHES OF SLEET AND SNOW MIX.
1020 AM SLEET 4 SSE HOUSTON 29.72N 95.36W
02/15/2021 M3.0 INCH HARRIS TX LAW ENFORCEMENT
3 INCH MIX OF SLEET AND SNOW ON TEXAS
SOUTHERN UNIVERSITY CAMPUS.
1030 AM SLEET 3 NNW WEBSTER 29.57N 95.13W
02/15/2021 M0.3 INCH HARRIS TX LAW ENFORCEMENT
QUARTER INCH MIX OF SLEET AND SNOW. POWER
LINE DOWN.
1030 AM SLEET 1 N KEMAH 29.54N 95.02W
02/15/2021 M0.7 INCH GALVESTON TX FIRE DEPT/RESCUE
0.7 INCH MIX OF SLEET AND SNOW. POWER LINE
DAMAGED.
1032 AM SLEET NASSAU BAY 29.55N 95.09W
02/15/2021 M0.5 INCH HARRIS TX FIRE DEPT/RESCUE
QUARTER INCH OF SLEET/SNOW ATOP QUARTER INCH
OF ICE AT THE NASSAU BAY FIRE STATION.
1036 AM SLEET LA PORTE 29.67N 95.05W
02/15/2021 M0.3 INCH HARRIS TX LAW ENFORCEMENT
QUARTER INCH MIX OF SLEET AND SNOW.
1127 AM SLEET 4 NE PEARLAND 29.60N 95.23W
02/15/2021 E0.3 INCH HARRIS TX PUBLIC
QUARTER INCH MIX OF SLEET AND SNOW NEAR
SAGEMONT AREA.
1130 AM SNOW 1 NW HEDWIG VILLAGE 29.79N 95.53W
02/15/2021 M1.2 INCH HARRIS TX PUBLIC
1.2 INCH MIX OF SNOW AND SLEET. BURST PIPES
AT APARTMENT COMPLEX.
1143 AM SLEET MEADOWS 29.65N 95.58W
02/15/2021 M0.1 INCH FORT BEND TX LAW ENFORCEMENT
ICE ACCUMULATIONS ON IRRIGATION PIPES.
SEVERAL PIPES HAVE FROZEN AND BURST.
&&The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:13 AM CST | Low Water Advisory | HGX | 30 hr | |
| Feb 15, 3:11 PM CST | Winter Storm Warning | HGX | Austin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 13 more | 49 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.